MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED 17MM X +135MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED 17MM X +135MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing continual pain, persistent swelling and clunking sound upon movement approximately three (3) years following right knee arthroplasty.No intervention has been reported to date.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision femur cemented plus right size 7+ catalog #: 42504606212 lot #: 64600361, persona revision femoral distal augment cemented size 7, 7+ 5mm catalog #: 42556606205 lot #: 64799302, persona revision tibia fixed cemented right size e catalog #: 42542007102 lot #: 64679166, persona revision stem extension 6mm offset splined uncemented 15 mm x +135mm catalog #: 42560613515 lot #: 64628721, persona revision tibial augment cemented half block right medial size ef 5mm catalog #: 42555805405 lot #: 64835163, persona revision tibial augment cemented half block right lateral size ef 5mm catalog #: 42555805205 lot #: 64859459, persona revision tibial central cone size small catalog #: 42545000511 lot #: 64470409, persona posterior stabilized articular surface right 12mm catalog #: 42522600712 lot #: 64650132.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.H6 - component code - proposed code is mechanical (g04) - stem.The product was evaluated through manufacturing review and the event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the patient is experiencing continual pain, persistent swelling, stiffness and clunking sound upon movement approximately (4) years following right knee arthroplasty.No intervention has been reported to date.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b6, g3, g6, h2, h11.

Brand Name
PERSONA REVISION STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED 17MM X +135MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20321366
Report Number0001822565-2024-03089
Device Sequence Number20809120
Product Code JWH
UDI-Device Identifier00887868250071
UDI-Public(01)00887868250071(17)291031(10)64559237
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560313517
Device Lot Number64559237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer02/04/2025
11/12/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date02/05/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite